# SDR AALA201805259010

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A5600
- Condition: Deformed
- Location: Pax Door
- Part time: 1,772 hours, 1,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON THE SLIDE ON THE PASSENGER CREW DOOR.  WHEN THE DOOR IS FULL OPEN, THE SLIDE TOUCHES THE FUSELAGE.  REPLACED THE SLIDE IAW 26C842006.
